How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Rollins Your Own Question
Dr. C. Rollins
Dr. C. Rollins, Pharm. D.
Category: Pharmacy
Satisfied Customers: 759
Experience:  Knowledge in hormone replacement therapy, pediatrics, compounding, long term care, retail, hospice, etc.
74170494
Type Your Pharmacy Question Here...
Dr. C. Rollins is online now
A new question is answered every 9 seconds

Cough med with codene, can it cause dizziness, cough is

Customer Question

cough med with codene , can it cause dizziness
JA: How long have you been dealing with the cough? Are you having any other symptoms?
Customer: cough is light, congeston around vocal box, no temp, saw our dr, i get dizzy when i go to bathroom from bed
JA: Anything else in your medical history you think the doctor should know?
Customer: was constipated , bouts of coletitis, light condition from constapation to direahha. taking senicote with finally success
Submitted: 8 months ago.
Category: Pharmacy
Expert:  Dr. C. Rollins replied 8 months ago.

Yes cough medications with codeine can cause dizziness. If you have further questions feel free to ask. Once satisfied please rate my answer. Thanks.

Related Pharmacy Questions